# SDR USAA2014011500002

- Difficulty date: January 14, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N967UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000211
- Aircraft time: 13,915 hours, 9,476 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH FWD SERVICE DOORS, DOOR ASSIST BOTTLES REQ SERVICING.  SERVICED DOOR ASSIST BOTTLE ON R1 DOOR.
